# SDR SWIA2021081960436

- Difficulty date: June 20, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: CC670130541
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH LOWER AILERON LEADING EDGE HAS MULTABLE CHAFES.  FLAGGED     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED CHAFED LH LOWER AILERON L/E SKIN PANEL WITH NEW PANEL (P/N CC670-13054-1) USING ALL NEW HARDWARE. REF CRJ700 SRM'S 51-42-21-001-001 A01 AND 51-42-06-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS.
